Health knowledge made personal
Join this community!
› Share page:
Go
Search posts:

Just call me Watermelon Woman!

Posted Jun 27 2009 10:01pm
This is exactly how I feel I look right now. Totally ROUND. No freaking way
will I allow anyone near me with a camera. I figure I'll be off the steroids around Mid August as slow as they are titrating me off. (Decreasing by 10mg every 2 weeks). By then I will have been on steroids for FOUR months straight.
The worst part is that even though I've been on the steroids, I'm still continuing with the exacerbation that started in April. Hence the referral to UCLA for the Tysabri consult. Even though I've had really mixed thoughts about the Tysabri treatment, spending four months on steroids tends to make the decision to do the infusions easier. Anything to stop this exacerbation. Anything to get off the steroids......anything to make this weight come off.
On a positive note.....wait, give me a minute, I know I'll think of one. Ummmm....still thinking.
I know......My husband still loves me....no matter how round I get!
Post a comment
Write a comment:

Related Searches